User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
H. Boche, U.J. Mönich 
Title:
Characterization of the peak value behavior of the Hilbert transform of bounded bandlimited signals 
Journal title:
Problems of Information Transmission 
Year:
2013 
Journal volume:
49 
Year / month:
2013-07 
Month:
Jul 
Journal issue:
Pages contribution:
197-223 
Language:
en 
Publisher:
Springer 
Print-ISSN:
0032-9460 
E-ISSN:
1608-3253 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Theoretische Informationstechnik 
Ingested:
09.12.2013